Welcome to Malaya Journal of Matematik

 Malaya Journal of Matematik (MJM) publishes original research papers of the highest quality in all areas of mathematics, statistics, computer science and their broad range of applications. For this reason, submissions from many areas of mathematics are invited, provided these show a high level of originality, new techniques, an innovative approach, novel methodologies, or otherwise a high .....

Editors-in-Chief

  • Dr. Eduardo Hernandez Morales - Departamento de computacao e matematica, Faculdade de Filosofia, Universidade de Sao Paulo, Brazil.
  • Dr. Yong-Kui Chang - School of Mathematics and Statistics, Xidian University, Xi’an 710071, P. R. China.
  • Dr. Zuowei Shen - Department of Mathematics, National University of Singapore, Singapore.
Current Issue

Research    

The Natural Lift of the Fixed Centrode of a Non-null Curve in Minkowski 3-Space

Mustafa Calıskana and Evren Ergunb,*

Summary   |   Full Article PDF   |   PDF size (379.50 KB)  

Research    

On the Probabilistic Stability of the 2-variable $k$-AC-mixed Type Functional Equation

K. Ravi a,* , R. Jamuna b , Matina J. Rassias c , Yanhui Zhang d and R. Kishore Kumar e

Summary   |   Full Article PDF   |   PDF size (387.54 KB)  

Research    

Certain properties of a subclass of harmonic convex functions  of complex order defined by Multiplier transformations

K. Thilagavathia and K. Vijayaa,* and N. Magesh b

Summary   |   Full Article PDF   |   PDF size (340.92 KB)  

Research    

Existence of solutions of $q$-functional integral equations with deviated argument

A. M. A. El-Sayed a,∗ Fatma. M. Gaafar b R. O. Abd-El-Rahman b and M. M. El-Haddad b

Summary   |   Full Article PDF   |   PDF size (314.73 KB)  

Research    

Reciprocal Graphs

G. Indulala,* and A.Vijayakumarb

Summary   |   Full Article PDF   |   PDF size (321.40 KB)  

Research    

A Generalization of Natural Density

R. Vembu a,* and A. Bowrna b

Summary   |   Full Article PDF   |   PDF size (307.54 KB)  

Research    

Existence results for nonlinear fractional differential equation with nonlocal integral boundary conditions

Renu Chaudhary a and Dwijendra N Pandey a,∗

Summary   |   Full Article PDF   |   PDF size (375.92 KB)  

Research    

Interval criteria for oscillation of second-order impulsive delaydifferential equation with mixed nonlinearities

V. Muthulakshmi* and R. Manjuram

Summary   |   Full Article PDF   |   PDF size (410.07 KB)  

Research    

Semi-invariant submanifolds of a Kenmotsu manifold with a generalized almost $r$-contact structure admitting a semi-symmetric metric connection

Mobin Ahmad a , Abdul Haseeb a,∗ and Sheeba Rizvi b

Summary   |   Full Article PDF   |   PDF size (306.79 KB)  

Research    

Riemann-Liouville Fractional Hermite-Hadamard Inequalities for differentiable $\lambda \varphi $-preinvex functions

Sümeyye ERMEYDAN a,∗ and Hüseyin YILDIRIM b

Summary   |   Full Article PDF   |   PDF size (339.54 KB)  

Research    

A Note on Global Bipartite Domination in Graphs

Latheesh Kumar A. R. a and Anil Kumar V. b∗

Summary   |   Full Article PDF   |   PDF size (349.80 KB)  

Research    

Erratum: Certain properties of a subclass of harmonic convex functions of complex order defined by Multiplier transformations-Malaya J. Mat. 4(3)2016, 362-372

K. Thilagavathi a , K. Vijaya a,∗ and N. Mageshb

Summary   |   Full Article PDF   |   PDF size (268.14 KB)  

Research    

Caratheodory’s Theorem for $\B^{-1}$-convex Sets

G. Adilov a and I. Yesilce b,∗

Summary   |   Full Article PDF   |   PDF size (326.77 KB)  

Research    

Fractional integral Chebyshev inequality without synchronous functions condition

Zoubir DAHMANI a,∗ , Amina KHAMELI b , Karima FREHA  c

Summary   |   Full Article PDF   |   PDF size (413.26 KB)  

Research    

An efficient modification of PIM by using Chebyshev polynomials

Mohamed M. Khadera,b,∗and Amr M. S. Mahdyc

Summary   |   Full Article PDF   |   PDF size (472.39 KB)  

Research    

On the Biordered set of Rings

P. G. Romeo a,∗ and R. Akhila b

Summary   |   Full Article PDF   |   PDF size (308.74 KB)  

Research    

Zagreb Indices of a Graph and its Common Neighborhood Graph

Dae-Won Lee a,∗ , Shaban Sedghi b and Nabi Shobe c

Summary   |   Full Article PDF   |   PDF size (327.24 KB)  

Research    

$\theta$-local function and $\psi_{\theta}$-operator

M. Anandhi a, * and C. Janakib

Summary   |   Full Article PDF   |   PDF size (405.12 KB)  

Research    

Continuous dependence of the solution of a stochastic differential equation with nonlocal conditions

A. M. A. El-Sayed a,∗ , R. O. Abd-El-Rahman b and M. El-Gendy c

Summary   |   Full Article PDF   |   PDF size (328.37 KB)  

Highlights

Banner Banner Banner
Journal Themes

MJM encompasses different themes in all aspects of Mathematical Sciences include

  • Advanced Numerical Methods
  • Artificial Neural Networks
  • Computational Fluid Dynamics
  • Control Theory
  • Dynamical Systems
  • Fractional Differential Equations
  • Mathematical Modeling
  • Ordinary Differential Equations, Partial Differential Equations
  • Stochastic Differential Equations, Stochastic Modeling

View More

 

Indexed By

 

  • DOAJ, Directory of Open Access Journals.
  • Zentralblatt fur Mathematik [Zentralblatt MATH ], Germany.
  • Index Copernicus, Poland.
  • Universe Digital Library [ UDL ], Malaysia.
  • Research Gate, USA.
  • IndianScience.in, India.
View all

 

Journal Information

  • ISSN (Print) : 2319–3786
  • ISSN (Online) : 2321–5666
  • Journal Abb : Malaya J. Mat.
  • Facts & Figures

  • Issues : 4 per year
  • Imprint : University Press

News & Events

IMPORTANT NEWS::-

From May 2016 onwards, all accepted papers will be published immediately on the website for the benefit of the authors. Thanks for your support!...

Call for papers:-

Articles are invited for October issue, 2016.

View all

Core Values

  • Rapid peer Review
  • Publication upon acceptance
  • Open access
  • Specialized in Mathematical Sciences with Computer Applications

Acknowledgement

Annual acknowledgement for MJM reviewers !

Click here..

 

download

Go to Top

©2012 MJM - Malaya Journal of Matematik. All rights reserved.
web counter